The geometry on Hyper-Kähler manifolds of type A<inf>∞</inf>

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

Hyper-Kähler manifolds of type A<inf>∞</inf> are noncompact complete Ricci-flat Kähler manifolds of complex dimension 2, constructed by Anderson, Kronheimer, LeBrun (Commun. Math. Phys., 125, 637–642, 1989) and Goto (Geom. Funct. Anal., 4(4), 424–454, 1994). We review the asymptotic behavior, the holomorphic symplectic structures and period maps on these manifolds.

Original languageEnglish
Title of host publicationSpringer Proceedings in Mathematics and Statistics
PublisherSpringer New York LLC
Pages309-317
Number of pages9
Volume106
ISBN (Print)9784431552147
DOIs
Publication statusPublished - 2014
EventSatellite Conference on Real and Complex Submanifolds ICM 2014 with 18th International Workshop on Differential Geometry - Daejeon, Korea, Republic of
Duration: 2014 Aug 102014 Aug 12

Other

OtherSatellite Conference on Real and Complex Submanifolds ICM 2014 with 18th International Workshop on Differential Geometry
CountryKorea, Republic of
CityDaejeon
Period14/8/1014/8/12

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Hattori, K. (2014). The geometry on Hyper-Kähler manifolds of type A<inf>∞</inf> . In Springer Proceedings in Mathematics and Statistics (Vol. 106, pp. 309-317). Springer New York LLC. https://doi.org/10.1007/978-4-431-55215-4_27